Volume 38, Number 2
Previous Issue Next Issue

Maohua Ran & Chengjian Zhang

10.4208/jcm.1805-m2017-0081

J. Comp. Math., 38 (2020), pp. 239-253.

Preview Purchase PDF Citation 11 323 Abstract

Huoyuan Duan & Roger C.E. Tan

10.4208/jcm.1805-m2017-0192

J. Comp. Math., 38 (2020), pp. 254-290.

Preview Purchase PDF Citation 7 212 Abstract

Andrea Cerri & Patrizio Frosini

10.4208/jcm.1809-m2018-0043

J. Comp. Math., 38 (2020), pp. 291-309.

Preview Purchase PDF Citation 13 364 Abstract

Baiju Zhang, Yan Yang & Minfu Feng

10.4208/jcm.1806-m2017-0287

J. Comp. Math., 38 (2020), pp. 310-336.

Preview Purchase PDF Citation 8 191 Abstract

Ji Li, Jian-Feng Cai & Hongkai Zhao

10.4208/jcm.1809-m2018-0106

J. Comp. Math., 38 (2020), pp. 337-354.

[An open-access article; the PDF is free to any online user.]

Preview Full PDF Citation 137 349 Abstract

Zhiming Chen, Rui Tuo & Wenlong Zhang

10.4208/jcm.1810-m2017-0168

J. Comp. Math., 38 (2020), pp. 355-374.

Preview Purchase PDF Citation 6 176 Abstract

Yijun Zhong & Chongjun Li

10.4208/jcm.1810-m2017-0233

J. Comp. Math., 38 (2020), pp. 375-394.

Preview Purchase PDF Citation 6 166 Abstract

Authorization Required

This server could not verify that you are authorized to access the document requested. Either you supplied the wrong credentials (e.g., bad password), or your browser doesn't understand how to supply the credentials required.

Apache/2.2.15 (CentOS) Server at www.global-sci.org Port 80